Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Coxeter polynomials of Salem trees

Tom 141 / 2015

Charalampos A. Evripidou Colloquium Mathematicum 141 (2015), 209-226 MSC: Primary 20F55. DOI: 10.4064/cm141-2-6

Streszczenie

We compute the Coxeter polynomial of a family of Salem trees, and also the limit of the spectral radii of their Coxeter transformations as the number of their vertices tends to infinity. We also prove that if $z$ is a root of multiplicities $m_1,\ldots ,m_k$ for the Coxeter po\discretionary {-}{}{}ly\discretionary {-}{}{}no\discretionary {-}{}{}mials of the trees $\mathcal {T}_1,\ldots ,\mathcal {T}_k$ respectively, then $z$ is a root for the Coxeter po\discretionary {-}{}{}ly\discretionary {-}{}{}no\discretionary {-}{}{}mial of their join, of multiplicity at least $\min\{m-m_1,\ldots ,m-m_k\}$ where $m=m_1+\cdots +m_k$.

Autorzy

  • Charalampos A. EvripidouDepartment of Mathematics and Statistics
    University of Cyprus
    P.O. Box 20537
    1678 Nicosia, Cyprus
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek